Minnesota, 2018

Flash Flood and Hail in Minnesota, July 8, 2018

July 8, 2018 · NWS DLH · 10 events in 5 counties and zones

A cold front moved across the area. Rich, low-level moisture was in place ahead of the front and numerous strong to severe storms developed.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DLH wrote it up.

A cold front moved across the area. Rich, low-level moisture was in place ahead of the front and numerous strong to severe storms developed. Storm motion was west to east parallel to the front and resulted in heavy rain. Storms earlier in the day saturated the soil and contributed to flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before the first event at Jul 8, 2:18 PM CST, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 8, 2:18 PM CST, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
318 PM CDT Sun Jul 8 2018

.SHORT TERM...(This evening through Monday)
Issued at 318 PM CDT Sun Jul 8 2018

Strong to severe thunderstorms expected this afternoon into this
evening along and ahead of a cold front moving from north to south
across the Northland. Storms could produce large hail, damaging
winds, flash flooding, and there is even a low chance for tornadoes.
The best chance for severe storms and heavy rain is along and south
of the Iron Range in northeast to east-central Minnesota. Storms
diminish tonight as they track into northwest Wisconsin with
clearing skies in their wake. Some patchy fog is possible in
northern Minnesota overnight. The work week will then start off with
a gorgeous day Monday with highs in the upper 70s to low 80s, sunny
skies, and drier air moving in making it feel much more comfortable
outside compared to the hot and sticky air over the Northland today.

This morning's forecast worked out fairly well with a series of
strong to severe storms producing damaging winds and minor flooding.
These storms diminished as anticipated, with hot and humid
conditions under mainly sunny skies taking hold early this
afternoon. Temperatures are in the low to mid 80s with dew points in
the low 70s across much of northern Minnesota early this afternoon.
SPC Mesoanalysis depicts MLCAPE values around 1500 to 2500 j/kg with
a broad area of clouds and showers limiting surface heating for
parts of the region and thus helping to delay storm initiation and
limiting low level lapse rates at the moment. However, low level
convergence along the frontal zone later this afternoon should
produce enough large-scale lift to break the cap and result in a
line of strong to severe thunderstorms quickly growing upscale. The
deep layer wind field isn't great for severe storms, but with around
40 knots at 500 mb and decent turning with height around 35 to 45
knots of effective layer shear should be present when storms fire.
The best chance for severe storms is essentially south of the Iron
Range across Itasca, Cass, Crow Wing, and parts of Saint Louis
county where the best combination of ingredients will be to produce
strong to severe storms. As the front tracks south storm motions
will be west to east along the frontal zone, which combined with the
very high precipitable water values around 1.7" to 2.0"+ causing
very heavy rain rates and probably some flash flooding. Flash flood
watch remains in effect tonight, though the greatest risk for flash
flooding will be in the evening hours.

A strong cold pool should organize after a few hours of thunderstorm
activity, which will help to accelerate the front southward tonight.
As the storms run out of the best instability they will weaken into
northwest Wisconsin with just showers and few isolated storms
expected. Skies will clear out in northern Minnesota late tonight
with fog developing in some spots. Lows in the upper 50s in far
northern MN where drier air will advect in tonight into Monday.

A broad area of high pressure build in across the Upper Midwest on
Monday as a broad mid-level longwave ridge builds in across the
northern Plains and southern Canada. A great day to get outside with
lower dewpoints and highs in the upper 70s to low 80s.

.LONG TERM...(Monday night through Sunday)
Issued at 318 PM CDT Sun Jul 8 2018

High pressure will be nearby Monday evening through Wednesday. A
chance of showers and thunderstorms returns to the Northland
Wednesday afternoon through Thursday. Unsettled weather is
possible again Saturday and Saturday night.

Ridging aloft and surface high pressure underneath will continue
Monday evening through Wednesday morning. By mid-week, a
shortwave trough will move eastward across the Canadian Prairies
and will flatten the ridge. Surface low pressure will develop in
response to the falling heights with showers and thunderstorms
developing Tuesday night over eastern Montana and eastern Wyoming
into the western Dakotas. A cool front will accompany the surface
low as it moves eastward toward the Upper Midwest on Wednesday.
The GFS remains the faster of the solutions, so have continued to
lean toward the ECMWF/GEM blend. Showers and thunderstorms are
forecast to develop along the front over eastern North Dakota,
northwest Minnesota, southeast Manitoba, and portions of
northwest Ontario during the late afternoon or early evening
hours and will move into the Northland during the evening and
overnight. Wednesday still looks warm with highs in the low to
upper 80s with afternoon dewpoints in the upper 50s to upper 60s.
Winds will be breezy over the western zones, where the dewpoints
and temperatures will be highest, which should keep conditions
somewhat comfortable. Thunderstorm chances continue Thursday as
the front progresses eastward through the area. Thunderstorms may
be ongoing and slowly decaying Thursday morning and could
continue into the afternoon. Another round of thunderstorms may
fire along the front Thursday afternoon over northern Wisconsin
and portions of east-central Minnesota.

High pressure returns briefly for Thursday night through Saturday
morning, with quiet weather expected. Another fast-moving
shortwave trough will dive southeastward out of Alberta into the
Upper Midwest by Saturday. A cool front will accompany the trough
setting the stage for another round of thunderstorms for the
first half of the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 105 PM CDT Sun Jul 8 2018

Early afternoon scattered MVFR ceilings at some sites in
northeast Minnesota should rise to VFR soon, then conditions will
diminish as scattered to widespread showers and storms develop and
track south from northeast Minnesota into east-central MN and
northwest Wisconsin. Storms may produce brief periods IFR or even
LIFR visibility at HIB, BRD, and DLH due to very heavy rainfall
rates, but at this point it is difficult to forecast when exactly
this might be. TAF will be amended if confidence in timing and
intensity increases, but generally timing will be later afternoon
into the evening hours, around 22z through 04z for the worst of
the storms. There should be clearing in the wake of the storms
overnight but fog/low stratus could result in MVFR or worse
conditions. Improvement to VFR can be expected by daybreak Monday.

Winds out of the south-southwest and gusting as high as 20 knots
early this afternoon, then variable with storms this evening.
Eventually winds will be out of the north-northwest as a front
moves through and remain light overnight into Monday, around 10
knots or less.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  62  81  57  80 /  90  10   0   0
INL  58  78  53  83 /   0   0   0   0
BRD  64  84  58  82 / 100   0   0   0
HYR  66  84  55  82 /  50  20   0   0
ASX  63  80  55  80 /  60  10   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Flash Flood Watch from 7 PM CDT this evening through Monday
     morning for MNZ012-019>021-025-026-033>037.

LS...Small Craft Advisory until 10 PM CDT this evening for LSZ140>143.

&&

SHORT TERM...JJM
LONG TERM...Huyck
AVIATION...JJM
Hazardous weather outlook, Jul 8, 2:23 PM CST, 2 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
323 PM CDT Sun Jul 8 2018

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-092030-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
323 PM CDT Sun Jul 8 2018

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Strong to severe thunderstorms are expected to develop late this
afternoon and continue into this evening across much of northeast
Minnesota into parts of northwest Wisconsin. These storms will be
capable of producing large hail, damaging winds, and heavy
rainfall leading to flash flooding. A Flash Flood Watch remains in
effect tonight for much of northeast Minnesota.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Wednesday afternoon through Thursday
as a cool front moves eastward across the Northland. Some storms
may be strong to severe. Another round of thunderstorms is
forecast Saturday.

.SPOTTER INFORMATION STATEMENT...

Skywarn Spotters may be needed late this afternoon into tonight.
Reports of rainfall and flooding from spotters and the public are
requested.

LSZ121-140>148-092030-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
323 PM CDT Sun Jul 8 2018

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Strong southwest winds will continue through this evening which
will create hazardous conditions to smaller vessels. A Small
Craft Advisory remains in effect for areas along the north shore.

Thunderstorms are expected to develop this afternoon and continue
through this evening. Some storms may be strong to severe with
frequent lightning, large hail, gusty winds, and torrential rain
which will reduce visibility.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Wednesday afternoon through Thursday,
and again on Saturday. The storms mid-week may be strong to severe.

JJM/Huyck

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jul 8, 12:18 PM CST, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Duluth MN
118 PM CDT SUN JUL 8 2018

MNZ012-021-081900-
Northern Cook/Northern Lake-Southern Cook/North Shore-
118 PM CDT SUN JUL 8 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COOK COUNTY...

At 116 PM CDT, a strong thunderstorm was over Eagle Mountain, or 14
miles northwest of Grand Marais, moving east at 50 mph.

Wind gusts up to 40 mph, half-inch hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with this storm.

This storm will be near...
  Hovland around 150 PM CDT.
  Grand Portage around 200 PM CDT.

Other locations impacted by this storm include Tom Lake, Bearskin
Lake, Brule Lake, Grand Portage Reservation, Judge C. R. Magney State
Park, Cascade Lake, Poplar Lake, Daniels Lake, North Lake, and Judge
Magney State Park.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.

Frequent cloud to ground lightning is occurring with this storm. Seek
shelter immediately inside a building or vehicle until this storm
passes.

LAT...LON 4797 8949 4793 8955 4791 8965 4787 8973
      4781 8992 4780 9076 4809 9073 4813 9058
      4809 9055 4811 9047 4809 9037 4810 9008
      4808 9002 4802 8999 4799 8990 4802 8978
      4800 8964 4802 8961 4800 8958 4801 8948
TIME...MOT...LOC 1816Z 268DEG 42KT 4790 9056

Moore
Local storm report, Jul 8, 12:22 PM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
122 PM CDT SUN JUL 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     GRAND FALLS             48.20N 93.80W
07/08/2018                   KOOCHICHING        MN   LAW ENFORCEMENT

            TREES FELL ON POWER LINES. RADAR ESTIMATED
            TIME.

&&

KC
Local storm report, Jul 8, 12:24 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
124 PM CDT SUN JUL 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     TSTM WND DMG     1 SSW GRAND FALLS       48.19N 93.80W
07/08/2018                   KOOCHICHING        MN   LAW ENFORCEMENT

            2 TREES FELL ACROSS ROAD. RADAR ESTIMATED
            TIME.

&&

KC
Local storm report, Jul 8, 12:26 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
126 PM CDT SUN JUL 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND DMG     GRAND FALLS             48.20N 93.80W
07/08/2018                   KOOCHICHING        MN   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            GRAND FALLS. TREES FELL ON POWER LINES.
            RADAR ESTIMATED TIME.

&&

KC
Local storm report, Jul 8, 1:12 PM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
212 PM CDT SUN JUL 8 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     TSTM WND GST     NORTHOME                47.88N 94.25W
07/08/2018  M47 MPH          KOOCHICHING        MN   MESONET

            MESONET STATION E1795, NORTHOME.

0805 AM     TSTM WND GST     3 ENE MARGIE            48.13N 93.88W
07/08/2018  M45 MPH          KOOCHICHING        MN   MESONET

            MESONET STATION MN072, 3 ENE MARGIE.

0806 AM     TSTM WND DMG     1 NNW BIG FALLS         48.20N 93.81W
07/08/2018                   KOOCHICHING        MN   COCORAHS

            FLAGPOLE DOWN, LARGE TREES TOPPED AND
            BRANCHES EVERYWHERE. PEA SIZE HAIL WAS ALSO
            REPORTED.

0811 AM     TSTM WND DMG     6 NE GEMMELL            48.03N 94.04W
07/08/2018                   KOOCHICHING        MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN. RADAR ESTIMATED TIME.

0815 AM     TSTM WND DMG     7 WNW EFFIE             47.88N 93.78W
07/08/2018                   KOOCHICHING        MN   LAW ENFORCEMENT

            TREES DOWN. RADAR ESTIMATED TIME.

0815 AM     TSTM WND DMG     1 SSW GRAND FALLS       48.19N 93.80W
07/08/2018                   KOOCHICHING        MN   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            SSW GRAND FALLS. 2 TREES FELL ACROSS ROAD.
            RADAR ESTIMATED TIME.

0815 AM     TSTM WND DMG     GRAND FALLS             48.20N 93.80W
07/08/2018                   KOOCHICHING        MN   LAW ENFORCEMENT

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            GRAND FALLS. TREES FELL ON POWER LINES.
            RADAR ESTIMATED TIME.

0857 AM     TSTM WND GST     ORR                     48.02N 92.87W
07/08/2018  M46 MPH          ST. LOUIS          MN   AWOS

            AWOS STATION ORB, ORR. TIME ESTIMATED BY
            RADAR.

1030 AM     HEAVY RAIN       3 W CRANE LAKE          48.26N 92.57W
07/08/2018  M1.15 INCH       ST. LOUIS          MN   MESONET

            MESONET STATION CLKM5, 3 W CRANE LAKE.

0900 AM     TSTM WND DMG     1 W GHEEN               47.97N 92.83W
07/08/2018                   ST. LOUIS          MN   LAW ENFORCEMENT

            MULTIPLE LARGE TREES DOWN. RADAR ESTIMATED
            TIME.

0907 AM     TSTM WND GST     2 NNE BIGFORK           47.78N 93.65W
07/08/2018  M45 MPH          ITASCA             MN   MESONET

            MESONET STATION EFFM5, 2 NNE BIGFORK.

1000 AM     HEAVY RAIN       13 SSE LITTLEFORK       48.21N 93.50W
07/08/2018  M1.15 INCH       KOOCHICHING        MN   MESONET

            MESONET STATION LILM5, 13 SSE LITTLEFORK.

1004 AM     HEAVY RAIN       16 E BUYCK              48.12N 92.16W
07/08/2018  M1.33 INCH       ST. LOUIS          MN   MESONET

            MESONET STATION MEAM5, 16 E BUYCK.

1008 AM     HEAVY RAIN       3 SW ORR                48.02N 92.85W
07/08/2018  M1.82 INCH       ST. LOUIS          MN   MESONET

            MESONET STATION ORBM5, 3 SW ORR.

1020 AM     HEAVY RAIN       3 ESE ORR               48.05N 92.77W
07/08/2018  M2.33 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            WATER ON ROADWAYS.

1030 AM     HEAVY RAIN       BIG FALLS               48.20N 93.81W
07/08/2018  M2.05 INCH       KOOCHICHING        MN   MESONET

            MESONET STATION BIFM5, BIG FALLS.

0900 AM     TSTM WND DMG     2 SSW ORR               48.03N 92.85W
07/08/2018                   ST. LOUIS          MN   BROADCAST MEDIA

            DOZENS OF TREES DOWN ON POWER LINES.

&&
Special weather statement, Jul 8, 2:36 PM CST, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Duluth MN
336 PM CDT SUN JUL 8 2018

MNZ026-082100-
South Itasca-
336 PM CDT SUN JUL 8 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ITASCA COUNTY...

At 336 PM CDT, a strong thunderstorm was 7 miles southwest of
Pokegama Dam, or 8 miles southwest of Grand Rapids, moving east at 45
mph.

Wind gusts up to 45 mph, half-inch hail, and frequent cloud to ground
lightning can be expected with this storm.

Locations impacted include...
Grand Rapids, Cohasset, Coleraine, Taconite, Warba, Pokegama Dam,
Gunn, Blackberry, Bovey, Marble, La Prairie, Calumet, and Siseebakwet
Lake.

Seek shelter inside a sturdy building and away from windows until
this storm passes. Get off area lakes and seek shelter on shore in a
sturdy shelter or a hard-topped vehicle.

This storm may intensify, please monitor local media outlets for
additional information and possible warnings from the National
Weather Service.

LAT...LON 4707 9374 4722 9377 4733 9327 4708 9320
TIME...MOT...LOC 2036Z 259DEG 38KT 4716 9367

Huyck

The radar

The Duluth radar (KDLH), 48 km away, was scanning. The volume nearest the first event began at 22:43 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 3 hail, 1 flash flood. Local standard time, as filed.

Thunderstorm Wind, Lake

When
July 8, 4:43 PM CST to 4:44 PM CST
Where
Lake County, 0.69 mi N of Waldo
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
47.060, -91.670

Multiple trees were knocked down onto power lines along U.S. Highway 2.

Thunderstorm Wind, St. Louis

When
July 8, 4:44 PM CST to 4:45 PM CST
Where
St. Louis County, 3.11 mi NNW of Lakewood
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
46.910, -91.980

A tree was knocked down along Lester River Road.

Thunderstorm Wind, St. Louis

When
July 8, 4:53 PM CST to 4:54 PM CST
Where
St. Louis County, 2.8 mi NE of Palmers
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
46.950, -91.790

A few trees were knocked down onto power lines in Knife River.

Hail, Cass

When
July 8, 5:20 PM CST to 5:22 PM CST
Where
Cass County, 4 mi ENE of Boy River
Measured
1.75 in hail
Reported by
Public
Coordinates
47.200, -94.040

Thunderstorm Wind, Itasca

When
July 8, 5:53 PM CST to 5:54 PM CST
Where
Itasca County, 0.69 mi N of Grand Rapids Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
47.230, -93.520

A few trees were blown down in Grand Rapids.

Thunderstorm Wind, Aitkin

When
July 8, 6:10 PM CST to 6:11 PM CST
Where
Aitkin County, 1.17 mi NW of Hill City
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
46.990, -93.600

A large tree was blown down.

Hail, Aitkin

When
July 8, 6:11 PM CST to 6:12 PM CST
Where
Aitkin County, 3.58 mi NNW of Hill City
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
47.030, -93.600

Hail, Cass

When
July 8, 6:35 PM CST to 6:36 PM CST
Where
Cass County, 3.16 mi WSW of Backus
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
46.800, -94.560

Thunderstorm Wind, Cass

When
July 8, 6:35 PM CST to 6:36 PM CST
Where
Cass County, 3.16 mi WSW of Backus
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
46.800, -94.560

Multiple trees were downed by the winds. One of the trees was 12 inches in diameter was was laying over State Highway 87.

Flash Flood, St. Louis

When
July 8, 8:00 PM CST to 10:30 PM CST
Where
St. Louis County, 0.81 mi NE of Palmers to 0.74 mi NNE of Palmers
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
46.930, -91.820

Heavy runoff led to the collapse of a small culvert near the intersection of Scenic Highway 61 and Alseth Road next to the North Shore Scenic Railroad tracks. This led to a small washout on the railroad.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2018Every state in 2018This day in weather historyWarnings in Minnesota, July 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 773708, 773709, 773710, 773705, 773711, 773712, 773706, 773707, 773713, 773704.